# SDR ABXA060079

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,121 hours, 26,583 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT ILN, UNABLE TO RAISE LANDING GEAR HANDLE.  DID NOT USE FLIGHT HANDLE RELEASE, AIRCRAFT WAS IN FLIGHT MODE.  CREW FLEW AIRCRAFT WITH ALL THREE GEAR DOWN, DID A FLY BY TO VERIFY NOSE GEAR WAS STRAIGHT DOWN.  COMPLIED WITH NOSE LANDING GEAR REPACK, LANDING GEAR HANDLE ANTI-RETRACTION LATCH CHECK, RE-RIGGED GROUND SHIFT AND COMPLIED WITH LANDING GEAR SWING REF W/P 2006825 FOR CORRECTIVE ACTION DOCUMENTATION.
